Year: 2014
Author: Ailing Shi, Shuqin Zhang
Communications in Mathematical Research , Vol. 30 (2014), Iss. 2 : pp. 157–167
Abstract
We apply the method of lower and upper solutions combined with monotone iterations to fractional differential problem with a parameter. The existence of minimal and maximal solutions is proved for the fractional differential problem with a parameter.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.13447/j.1674-5647.2014.02.06
Communications in Mathematical Research , Vol. 30 (2014), Iss. 2 : pp. 157–167
Published online: 2014-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 11
Keywords: Caputo derivative parameter monotone iterative method.